Bulletin of the American Mathematical Society

Review: Robert Sauer, Anfangswertprobleme bei partiellen Differentialgleichungen

Fritz John

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 67, Number 2 (1961), 171-172.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183524070

Citation

John, Fritz. Review: Robert Sauer, Anfangswertprobleme bei partiellen Differentialgleichungen. Bull. Amer. Math. Soc. 67 (1961), no. 2, 171--172. https://projecteuclid.org/euclid.bams/1183524070


Export citation